RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 4  


Quasitoric manifolds and small covers over properly coloured polytopes: immersions and embeddings
D. Baralić, V. Grujić
3
The annulus principle in the existence problem for a hyperbolic strange attractor
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
15
Geometric and operator measures of degeneracy for the set of solutions to the Stieltjes matrix moment problem
Yu. M. Dyukarev
47
Open discrete mappings with unbounded coefficient of quasi-conformality on Riemannian manifolds
D. P. Il'yutko, E. A. Sevost'yanov
65
On a dense winding of the 2-dimensional torus
D. D. Kiselev
113
On the derivatives of unimodular polynomials
Paul Nevai, Tamás Erdélyi
123
Approximating the trajectory attractor of the 3D Navier-Stokes system using various $\alpha$-models of fluid dynamics
V. V. Chepyzhov
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019